MathSciNet Relay Station
MathSciNet bibliographic data
MR346046 20D05
Finkelstein, Larry The maximal subgroups of Conway's group $C\sb{3}$ and McLaughlin's group. J. Algebra 25 (1973), 58–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement